# SDR DALA2016030701877

- Difficulty date: March 6, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 54,575 hours, 29,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Not Reported
- Condition: Dented
- Location: Bs 249
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UPPER LEFT SIDE OF ACFT, BS 249.  REPAIRED IAW PRI/ERA 516495-14, REV A.
